# SDR AALA2018102429036

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 67,816 hours, 25,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Out Of Adjust
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT INDICATOR INOPERATIVE.  ADJUSTED THE ACCESS PANEL TARGET IAW 52-71-00-710-001. OPERATIONS NORMAL.
